# SDR SWIA201333162

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD LEFT FUSELAGE AT APPROXIMATELY FS 172.0 ABOVE WL 79.5  (C-CHECK)  REPLACED SKIN ON THE LEFT FUSELAGE AT FS 172.0 ABOVE WL 79.5 IAW SRM.
